# SDR USAA950089

- Difficulty date: January 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N525AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23860
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Leg Assembly
- Part number: 1H32345221
- Condition: Sheared Off
- Location: Nlg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PHL - FLT 2394 - ON TAXI IN, LT NOSE WHEEL SHEARED OFF.  MAINTENANCE PINNED GEAR AND TOWED ACFT TO GATE.  MAINTENANCE REPLACED NOSE LANDING GEAR LOWER LEG ASSEMBLY.  (W)
